# SDR HYIA20170819001

- Difficulty date: August 19, 2017
- Submitted: August 19, 2017
- Operation: Air carrier
- Aircraft: N161TA
- Make and model: Cessna 402C
- Aircraft serial: 402C0070
- Aircraft time: 32,879 hours, 32,025 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 512215556
- Condition: Cracked
- Location: Rt Wing
- Part time: 32,879 hours, 32,025 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, A CRACK WAS FOUND EMANATING FROM AN AFT TRUNNION SUPPORT FASTENER HOLE ON THE RT CLOSE OUT RIB (P/N 5122155-56.) THE CRACK MEASURED 2.5 INCHES IN LENGTH.  UPON REMOVAL OF THE RIB, ALL OF THE AFT TRUNNION SUPPORT FASTENER HOLES WERE FOUND ELONGATED.
